Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

On a queueing system with sequential service


Authors: O. K. Zakusylo and N. P. Lysak
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 27-32
MSC (2000): Primary 60K25, 60Fxx
Published electronically: August 10, 2006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a queueing system with sequential service such that the amount of unfinished work in the system satisfies the Langevin equation. We study the total time spent by a customer in the system under busy traffic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K25, 60Fxx

Retrieve articles in all journals with MSC (2000): 60K25, 60Fxx


Additional Information

O. K. Zakusylo
Affiliation: Department of Operation Research, Faculty for Cybernetics, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: do@unicyb.kiev.ua

N. P. Lysak
Affiliation: Department of Operation Research, Faculty for Cybernetics, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: lysak@unicyb.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-06-00661-2
PII: S 0094-9000(06)00661-2
Keywords: Queueing systems, busy traffic, Langevin equation
Received by editor(s): April 28, 2004
Published electronically: August 10, 2006
Article copyright: © Copyright 2006 American Mathematical Society